Lipschitz properties of structure preserving matrix perturbations
Linear Algebra and Its Applications
It is proved that, under small perturbations that preserve the Jordan structure, canonical transformation matrices have the Lipschitz property. Analogous result is proved for matrices under additional structure, such as Hamiltonian, skew-Hamiltonian, and symplectic. Both real and complex cases are considered. (C) 2012 Elsevier Inc. All rights reserved.
Rodman, Leiba, Lipschitz properties of structure preserving matrix perturbations (2012). Linear Algebra and Its Applications, 437(7), 1503-1537.